MathSciNet Relay Station
MathSciNet bibliographic data
MR740035 17B56 (17B67 17B70)
Feĭgin, B. L. Semi-infinite homology of Lie, Kac-Moody and Virasoro algebras. (Russian) Uspekhi Mat. Nauk 39 (1984), no. 2(236), 195–196.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement